Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 9548407, 9 pages
https://doi.org/10.1155/2017/9548407
Research Article

Filtering for Discrete-Time Nonlinear Singular Systems with Quantization

1College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China
2The School of Information Science and Engineering, Wuhan University of Science and Technology, Wuhan, Hubei 430081, China
3College of Engineering, Bohai University, Jinzhou, Liaoning 121003, China

Correspondence should be addressed to Xiao-Heng Chang; moc.anis@gnehoaixgnahc

Received 25 March 2017; Accepted 9 May 2017; Published 11 June 2017

Academic Editor: Wanquan Liu

Copyright © 2017 Yifu Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the problem of filtering for class discrete-time Lipschitz nonlinear singular systems with measurement quantization. Assume that the system measurement output is quantized by a static, memoryless, and logarithmic quantizer before it is transmitted to the filter, while the quantizer errors can be treated as sector-bound uncertainties. The attention of this paper is focused on the design of a nonlinear quantized filter to mitigate quantization effects and ensure that the filtering error system is admissible (asymptotically stable, regular, and causal), while having a unique solution with a prescribed noise attenuation level. By introducing some slack variables and using the Lyapunov stability theory, some sufficient conditions for the existence of the nonlinear quantized filter are expressed in terms of linear matrix inequalities (LMIs). Finally, a numerical example is presented to demonstrate the effectiveness of the proposed quantized filter design method.